# SDR FDEA202108132014

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 59,032 hours, 29,560 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 21C223519
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  947     29-10  0166     13AUG21  AFW  FACT  U  IN CRUISE AT FL 360 C HYD SYS PRESS EICAS MESSAGE  AND SYS PRESS LIGHT. HYD QTY AND PRESS INDICATED  NORMAL ON STATUS PAGE. COMPLIED WITH QRH 13.1.3 AND  DECLARED AN EMERGENCY. CONTINUED TO DESTINATION AND  LANDED WITH NO FURTHER ISSUE.   FACT 13AUG21 09:25   AFW U  REMOVED AND REPLACED S10002 CENTER HYD PRESSURE  SWITCH IAW MM 29-11-19-4. PERFORMED OPS CHECK IAW  MM 29-11-00-5. NO LEAKS NOTED. A/C OK FOR CONT  SERVICE.
